I got heavy brown discharge after taking levonelle. Do i need to worry ?
i have taken levonelle one step 3 days after my period and now I'm bleeding again really heavy brown discharge, with stomach cramps feeling sick ect jt could this be? I had a period 3 days after I had finished I took the morning after pill due to protection break, since I took the pill I feel sick, bad stomach cramps very tired, also brown discharge really heavy, could this be anything to worry about as my last. Period finished a week ago before I took the pill? Thankyou
If you had unprotected sex 3 days after your period finished,then you were not at risk of pregnancy.Taking the emergency pill has caused withdrawal bleeding.Your cycles may be irregular for sometime so use a condom next time.
Hi there, Two weeks ago I unfortunatly had to take Levonelle as the method of contraception my partner and I were using failed. My period arrived on time, however it normally lasts for five days. This time it was three. I also seem to have some brown discharge which is unusual for me. Over the past six months my periods have become lighter. I started when I was 11, and spent the majority of my teens with very heavy periods. I am now 24, do periods change with age? or stress? I have taken two at home pregnancy tests , both of which were negative. Considering the unprotected sex was only two weeks ago, is this too soon for a result?
Hi, i m 17 years old and two days ago i took the morning after pill Levonelle (Sunday morning) yesterday i started having some weird pains in my lower stomach, i don t know the name of the body part that is hurting..the pain is not unbearable or anything i m just worried to what it may be.. it kind of feels like i have trapped wind but when i push it hurts more and makes me feel like i need to pee. Could this have anything to do with taking the Levonelle? also I can t go to the doctors because my doctors only deals with people who have emergencies, and my local hopsital doesn t have an A and E anymore. I can t tell my parents, should I just wait to see if these pains get worse before doing anything?
I had sex last weekend Saturday my boyfriend didn t ejaculate in me but I got worried for the pre cum so I took the morning after pill (levonelle) on the 5th day so (120hours later) as I expected my period two days ago. Done 2 pregnancy tests and they both said negative yet I ve been having headaches and feeling so sick for two days now what could be wrong?
Hi, my boyfriend and I had unprotected sex but he didn t ejaculate inside me. Also, he penetrated but not so deep so my hymen didn t break. I was scared and we stopped. But after some research, I found out that there are possibilities of getting pregnant without breaking the hymen. As a precaution, I took Nordette as an ECP, as there s none sold here in the Philippines. I took my first 4 pills on June 1, 2:30PM, 29hrs after the deed, and took my second dose of 4 pills on June 2, 2:30AM. It s been 4 days since the last intake and I have only experienced slight nausea for a short period of time after the 2nd dose. There is still no withdrawal bleeding and I m afraid that the pill isn t working on me. I also have an irregular period and I ve been delayed for almost 3 months before the said intercourse. How will I now that Nordette is working? What will I next do if I don t bleed within the next week? Thanks!
Hi.. I was on my period 2 weeks ago and and I had sex last week monday and a few hours later I took levonelle 1500 the thing is that my parents are not aware that ive taken the medicine and are suspicious so they want me to do a blood test next monday... I just want to know that how long does the medicine stay in the body and if they will be able to find out if I took the contraceptive medicine or not through a blood test?
Good day, Doctor! My girlfriend and I had unprotected sex on the 6th day of her menstrual cycle. Due to anxiety and just to make sure, I made her take 4 pills of Nordette 54 hours after the encounter and another four pills 12 hours after the first dose. It has already been 10 days since she took the ECP and she bled for 1 and a half days. I am wondering if this was withdrawal bleeding, a side effect of the drug she took, or implantation bleeding. The blood discharge was bright red according to her and she has not felt any cramping sensation. What are the chances that she's pregnant? Are we in the clear?
To who it may concern, I appreciate your help a lot. I could not find the answer online, and I currently don t have a personal physician to ask. I am eighteen years old, and I plan to go back on my combined birth control oral contraceptive called ,Tri-Sprintec. I have a question that worries me a lot. If this birth control pills are triphasic, have three different phases, each week has a different amount of progesterone hormone, so if I throw up in one hour after taking a pill and it is most likely missed and take next one from the same phase, will it reduce the effectiveness of my birth controls because of taking,in this case, six instead of seven pills of that phase according to the whole cycle ?
We had unprotected sex on 22 july. before this, i (female) had taken a medicine to get my periods early as we live in different countries. my periods ended on 21st july. within 20 hours of this happening i took ecp - 0.75mg Levonorgestrel , 2 tabs...
I had unprotected sex on Aug 24th. It was on the 13 day of my cycle so I figured I better take plan B . We had another accident on the 28th. I was advised to take another pill. Well, the condomm broke again last night. I'm suppose to get my period...